# SDR SCNA20250609202

- Difficulty date: June 8, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N841SY
- Make and model: Boeing 737-8
- Aircraft serial: 40865
- Aircraft time: 41,693 hours, 19,495 cycles
- System (JASC): 3400 · Navigation System
- Part: Clamp
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORK ORDER 88477, NR00094:  DURING GROSS INT. HYD. SYS. LEAKAGE CHECK,  WHEN PLACING AMP.-CLAMP IN EMDP RELAY (P92), IT CREATED AN ELECTRIC ARC AND FLAMED THE COATING OF THE CABLES.  CABLES IN P92 WERE REPAIRED PER B737-800 SWPM 20-10-13 AND EMDP TEST WAS PERFORMED PER B737-800 AMM 29-11-21 SATISFACTORY TEST.
